Journal article icon

Journal article

20 Mathematical modelling of angiogenesis and vascular adaptation

Actions


Access Document


Journal:
Studies in Multidisciplinarity More from this journal
Volume:
3
Issue:
C
Pages:
369-387
Publication date:
2005-01-01
DOI:
ISSN:
1571-0831
Language:
English
Pubs id:
pubs:319123
UUID:
uuid:8f412245-986b-46b0-99f3-4a1b226a9f07
Local pid:
pubs:319123
Source identifiers:
319123
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP